Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2019, Article ID 5080723, 10 pages
https://doi.org/10.1155/2019/5080723
Research Article

Hölder Type Inequalities for Sugeno Integrals under Usual Multiplication Operations

1Department of Mathematics, Myongji University, Yongin, Kyunggido 449-728, Republic of Korea
2BangMok College of Basic Studies, Myongji University, Yongin, Kyunggido 449-728, Republic of Korea

Correspondence should be addressed to Jae Duck Kim; rk.ca.ujm@mikdj

Received 5 November 2018; Accepted 18 December 2018; Published 3 January 2019

Academic Editor: Michal Baczynski

Copyright © 2019 Dug Hun Hong and Jae Duck Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Sugeno, Theory of Fuzzy Integrals and Its Applications [Ph.D. thesis], Tokyo Institute of Technology, 1974.
  2. D. Ralescu and G. Adams, “The fuzzy integral,” Journal of Mathematical Analysis and Applications, vol. 75, no. 2, pp. 562–570, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Y. Wang and G. J. Klir, Fuzzy Measure Theory, Plenum Press, New York, NY, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Caballero and K. Sadarangani, “Hermite-Hadamard inequality for fuzzy integrals,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2134–2138, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Caballero and K. Sadarangani, “Fritz Carlson's inequality for fuzzy integrals,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2763–2767, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Román-Flores, A. Flores-Franulič, and Y. Chalco-Cano, “A Hardy-type inequality for fuzzy integrals,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 178–183, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Román-Flores, A. Flores-Franulič, and Y. Chalco-Cano, “A Jensen type inequality for fuzzy integrals,” Information Sciences, vol. 177, no. 15, pp. 3192–3201, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Román-Flores, A. Flores-Franulič, and Y. Chalco-Cano, “The fuzzy integral for monotone functions,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 492–498, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Román-Flores, A. Flores-Franulič, and Y. Chalco-Cano, “A convolution type inequality for fuzzy integrals,” Applied Mathematics and Computation, vol. 195, no. 1, pp. 94–99, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Flores-Franulič and H. Román-Flores, “A Chebyshev type inequality for fuzzy integrals,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1178–1184, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Flores-Franulič, H. Román-Flores, and Y. Chalco-Cano, “A note on fuzzy integral inequality of Stolarsky type,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 55–59, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Mesiar and Y. Ouyang, “General Chebyshev type inequalities for Sugeno integrals,” Fuzzy Sets and Systems, vol. 160, no. 1, pp. 58–64, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Ouyang and J. Fang, “Sugeno integral of monotone functions based on Lebesgue measure,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 367–374, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Ouyang, J. Fang, and L. Wang, “Fuzzy Chebyshev type inequality,” International Journal of Approximate Reasoning, vol. 48, no. 3, pp. 829–835, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. D. H. Hong, “A sharp Hardy-type inequality of Sugeno integrals,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 437–440, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. H. Hong, “A Liapunov type inequality for Sugeno integrals,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 74, no. 18, pp. 7296–7303, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. H. Hong, E. L. Moon, and J. D. Kim, “Steffensen's integral inequality for the Sugeno integral,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 22, no. 2, pp. 235–241, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. H. Hong, “Berwald and Favard type inequalities for fuzzy integrals,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 24, no. 1, pp. 47–58, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. Agahi, A. Babakhani, and R. Mesiar, “Pseudo-fractional integral inequality of Chebyshev type,” Information Sciences, vol. 301, pp. 161–168, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. Grbić, S. Medić, A. Perović, M. Paskota, and S. Buhmiler, “Inequalities of the Chebyshev type based on pseudo-integrals,” Fuzzy Sets and Systems, vol. 289, pp. 16–32, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. Wu, J. Sun, X. Ye, and L. Zhu, “Hölder type inequality for Sugeno integral,” Fuzzy Sets and Systems, vol. 161, no. 17, pp. 2237–2347, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. P. S. Bullen, A dictionary of inequalities, Addison Wesley Longman Limited, 1998. View at MathSciNet